Vol. 21, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Relative satellites and derived functors of functors with additive domain

Ulrich Oberst

Vol. 21 (1967), No. 3, 541–566

This paper deals with relative satellites and derived functors of functors from an additive category A into an Abelian category. The satellites and derived functors are defined by universal properties relative to classes S of morphisms of A that contain all morphisms whose domain is an initial object of A, that are closed under multiplication and basecoextension, and whose elements have cokernels. The existence of satellites and derived functors relative to S is shown by a method due to D. Buchsbaum without using the existence of either enough S-injective or S-projective objerts in A. With the proper notion of S-exactness in A the exactness of the long satellite resp. derived functor sequence is established under quite general assumptions.

Mathematical Subject Classification
Primary: 18.10
Received: 2 January 1966
Revised: 2 July 1966
Published: 1 June 1967
Ulrich Oberst